# SDR TWAA9814311

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969Z
- Make and model: Doug DC-9-15
- Aircraft serial: 47001
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: E/E Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINT, FOUND CORROSION ON ELECTRONIC COMPT DOOR DOUBLER AND EXTERIOR SKIN AROUND DOOR.  REMOVED AND REPLACED SKIN AND DOUBLER PER ARA 9240.  CHECK-C 11-22-97 STL.
